Red Skin After Using Face Cream?
Hi, st.sor😊Saia I want to ask, I have used crem for 2 weeks the results are good, but for 3 days I didn’t use it because I had a fever, after I recovered it came “my face was red and itchy, because I used crem what What to do??
Thank you for the question.
Need to be clarified, what are the exact ingredients in the cream? Is it prescribed directly by a doctor? After your illness is cured, have you ever returned to using the cream?
The use of creams can indeed cause facial skin to redden and itch. Typically, this condition indicates inflamed skin, such as a result of allergies or irritation due to the content in the cream. It could also, redness and itching on your skin caused by symptoms of dropping out of the cream if you stopped it suddenly, and there are certain ingredients in the cream that are not precisely stopped suddenly.
Aside from the effect of the cream, your skin that is red and itchy may also be triggered by other factors, such as contact dermatitis, atopic dermatitis, insect bites, chicken pox, measles, sun burn, xerosis, hormonal fluctuations, and so on.
Unfortunately, you did not explain in detail the characteristics of the cream mentioned, so it is also difficult for us to determine the potential association with your current complaint. The good, to be handled properly, check yourself directly to the doctor or dermatologist huh ..
For now, what can be done is:
Avoid carelessly using facial creams without a doctor's prescription Cold compresses your facial skin that is red and itchy Bathing and washing your diligent face, choose a mild cleansing soap that suits your skin type Before doing activities, first use a moisturizer and sunscreen Protect the skin from being exposed pollution, dust, smoke, and other dangerous chemical substances. Don't scratch or rub the skin, even though itchy. More rest. Hopefully it helps ..